MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; IMPLANT
Catalog Number 78-50030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during surgery, it was found that the implant did not fit as expected.The surgeon had to cut the implant to have it fit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h6 the event is confirmed by the sales representative, despite no objective evidence from ct scans or photos.The sales rep reported brain swelling but no anatomical changes, stating that the implant was proud at the back, necessitating the surgeon to cut it in half for fitting.A complaint analysis by stryker's custom design team found that the implant design met specifications.The pre-op scan, conducted on (b)(6) 2024, showed that the implant transitioned seamlessly to the bone, and the contour was symmetric to the contralateral side.However, significant brain swelling noted in the planning ct scan created a "rocking effect," making the implant appear protruded.Additionally, insufficient temporal clearance (1.5 mm) may have contributed to fitting challenges.No postoperative imaging or intraoperative photos are available for further evaluation, preventing a definitive root cause determination.A surgical delay of 30-45 minutes was reported.In conclusion, the peek implant was designed and manufactured according to specifications, and no device-related issues were identified.Therefore, no corrective actions are required, and the complaint will be monitored for trends.

Brand Name
PEEK PRIORITY CUST IMPL LARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19569365
Report Number0008010177-2024-00053
Device Sequence Number12506126
Product Code GWO
UDI-Device Identifier07613327129267
UDI-Public07613327129267
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-50030
Device Lot Number2405131067
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown